# SDR A6WA201311264410

- Difficulty date: November 26, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 26,457 hours, 25,333 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MLG WW BATT RIB CRACKED.  REPAIRED BATT RIB IAW REO 601R-57-51-046 REV B,
